# SDR COZA20160820090

- Difficulty date: August 17, 2016
- Submitted: August 20, 2016
- Operation: Air carrier
- Aircraft: N733KA
- Make and model: Boeing 737-86N
- Aircraft serial: 28643
- Aircraft time: 43,491 hours, 23,372 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989083
- Part serial: 8028
- Condition: Intermittent
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CONTROL CABIN AMBER ZONE TEMPERATURE ANNUNCIATOR ILLUMINATED ON RECALL.  BITE CHECK OF THE ZONE/TEMPERATURE CONTROLLER INDICATED A FAILED CONTROL CABIN TRIM AIR VALVE.  REPLACED THE CONTROL CABIN TRIM AIR VALVE AND OPERATIONAL CHECK NORMAL.
